# SDR DHL9780703C

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Antenna
- Part number: 5639557503
- Condition: Delaminated
- Location: Lt Adf Sense
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT LOWER ADF SENSE ANTENNA NR 162S DELAMINATED.  REMOVED AND REPLACED ANTENNA PER MM 34-30-0.
